# SDR DALA1151750953

- Difficulty date: September 1, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 58,016 hours, 43,302 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS A PUNGENT ODOR THROUGH BOTH PATHS AND WAS EVIDENT THROUGHOUT GROUND OPS, APU, AND FLIGHT.  ALL PASSENGERS COMPLAINED.  MAINTENANCE FOUND FLEX LINE BETWEEN  PYLON AND EDP FILTER MODULE IN TAIL COMPARTMENT LEAKING.  REPLACED LINE PER M/N 29-01 AND LEAK CHECK WAS PERFORMED AND CHECK OK.  CLEANED APU INLET WITH ALCOHOL AND PERFORMED DUCT BURN OUT.  COALESCER BAGS WERE REPLACED PER OPN 5090.
